# SDR TRAX200600862

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,270 hours, 10,332 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 350. 280.00 SEB CRACKED AT RBL13 NEAR LWR FLANGE.  REMOVED EXISTING FASTENERS REQUIRED FOR REPAIR. MADE CUT OUT IN LOWER WEB AS REQUIRED. FABRICATED -8 FILLER. LOCATED ADDITIONAL HOLES FOR REPAIR. FABRICATED -4 DOUBLER USING S6144-33. LOCATED ALL FASTENER HOLES AS REQUIRED IN -4 REPAIR DOUBLER.  OK TO INSTALL DOUBLER AND FILLER. INSTALLED -4 DOUBLER AND -8 FILLER. ALL WORK ACCOMPLISHED IAW EO 600-53-90.  NDT REQUIREMENTS COMPLETE ON W/C 411. NO DEFECTS NOTED. RII 5000532   (CLOSED 10/31/06)
